Yıl 2017, Cilt 13, Sayı 1, Sayfalar 113 - 123 2017-03-30

Helices on a Surface in Euclidean 3‐ space

Ufuk Özturk [1] , Hilmi Hacısalihoğlu [2]

294 235

In this paper, we define the strip slant helices according to the frame of the strip and introduce some characterizations for strip slant helices using the curvatures of the strip. We also determine the axis of the strip slant helices. Moreover, we investigate some characterizations for the strip slant helices when the curve of the strip is a geodesic curve or an asymptotic curve or a principal curve.

Geodesic curvature, geodesic torsion, helix, normal curvature, strip
  • Kula, L.; Yayli, Y. On slant helix and its spherical indicatrix. Appl. Math. Comput. 2005; 169(1), 600—607.
Konular Mühendislik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Ufuk Özturk

Yazar: Hilmi Hacısalihoğlu

Bibtex @araştırma makalesi { cbayarfbe302650, journal = {Celal Bayar Üniversitesi Fen Bilimleri Dergisi}, issn = {1305-130X}, eissn = {1305-1385}, address = {Celal Bayar Üniversitesi}, year = {2017}, volume = {13}, pages = {113 - 123}, doi = {10.18466/cbayarfbe.302650}, title = {Helices on a Surface in Euclidean 3‐ space}, key = {cite}, author = {Özturk, Ufuk and Hacısalihoğlu, Hilmi} }
APA Özturk, U , Hacısalihoğlu, H . (2017). Helices on a Surface in Euclidean 3‐ space. Celal Bayar Üniversitesi Fen Bilimleri Dergisi, 13 (1), 113-123. DOI: 10.18466/cbayarfbe.302650
MLA Özturk, U , Hacısalihoğlu, H . "Helices on a Surface in Euclidean 3‐ space". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 13 (2017): 113-123 <http://dergipark.gov.tr/cbayarfbe/issue/28447/302650>
Chicago Özturk, U , Hacısalihoğlu, H . "Helices on a Surface in Euclidean 3‐ space". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 13 (2017): 113-123
RIS TY - JOUR T1 - Helices on a Surface in Euclidean 3‐ space AU - Ufuk Özturk , Hilmi Hacısalihoğlu Y1 - 2017 PY - 2017 N1 - doi: 10.18466/cbayarfbe.302650 DO - 10.18466/cbayarfbe.302650 T2 - Celal Bayar Üniversitesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 113 EP - 123 VL - 13 IS - 1 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.302650 UR - http://dx.doi.org/10.18466/cbayarfbe.302650 Y2 - 2019 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Helices on a Surface in Euclidean 3‐ space %A Ufuk Özturk , Hilmi Hacısalihoğlu %T Helices on a Surface in Euclidean 3‐ space %D 2017 %J Celal Bayar Üniversitesi Fen Bilimleri Dergisi %P 1305-130X-1305-1385 %V 13 %N 1 %R doi: 10.18466/cbayarfbe.302650 %U 10.18466/cbayarfbe.302650
ISNAD Özturk, Ufuk , Hacısalihoğlu, Hilmi . "Helices on a Surface in Euclidean 3‐ space". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 13 / 1 (Mart 2017): 113-123. http://dx.doi.org/10.18466/cbayarfbe.302650